# SDR J7SA2022032100312

- Difficulty date: March 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Make and model: Gulstm GIVX
- Aircraft serial: 4334
- Aircraft time: 7,349 hours, 3,795 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AMBER UNCOMMANDED STABLIZER CAS MESSAGE. AIRCRAFT LANDED SAFELY AT KCLE. REPLACED # 2 DGIO IAW G450 AMM 31-43-08. DGIO SOFTWARE UPLOAD CARRIED OUT IAW GULFSTREAM G450 AMM 20-22-00. NO DEFECTS NOTED, OPS CHECK GOOD. P/N 7025365-1902; S/N 13019212.
